# SDR DALA101773306

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 26,673 hours, 3,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND SEAT TRACK Y953 AT FR37-2 HAS CORROSION.  REPAIRED IAW SRM 53-00-15.
